# SDR AWXA9500708

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND R2 DOOR THRESHOLD CHORD NUT PLATE HOLE CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED DOUBLER REPAIR PER SRM 51-70-11.  (M)
